# SDR 07FDEA01439

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT DOOR AFT FRAME FOUND WORN AT FRAME 25 REPAIRED PER FEDEX EA 6-5330-106703.   REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "   MAJOR.
